# SDR K11A2013011828001

- Difficulty date: January 8, 2013
- Submitted: January 18, 2013
- Operation: Air carrier
- Aircraft: N728CK
- Make and model: Boeing 727221
- Aircraft serial: 22451
- Aircraft time: 30,360 hours, 15,823 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R1 EMERGENCY EXIT LIGHT INOP.   REPLACED BULB AND OP'S CHECKED GOOD.
